I’m on day 2 of Contrave and sooo tired... no energy at all. I have drank my coffee with no issues but hesitant to pop a Stacker 3 for a boost. Any advice?
I would not take anything with Contrave except maybe some Advil. I am on month 3 and after month 1, my exhaustion evened out. I am still more tired that I used to be in the sense that I can actually sleep now. (Until Contrave, I was an insomniac.) I think I am getting more energy though from losing over 25 pounds.
Can you give yourself extra rest time? These pills are really strong and I would be afraid you might have some sort of bad reaction.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2015 • 2 answers
Posted 27 Dec 2015 • 2 answers
Posted 6 Jul 2016 • 1 answer
Posted 11 Apr 2018 • 6 answers
Posted 13 Jun 2018 • 0 answers